Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Intercourse, bleeding, taken pill. Pregnant?

i had my period starting thursday (the 3rd) it was pretty much done saturday (barely bleeding if at all). i had sex sunday night. they guy came, he pulled out but we werent sure if it was all out in time. afterwards, i started bleeding just a little more (like the next morning). i went and took a morning after pill the very next day at lunch time. i am still a little afraid i may be or get pregnant . how likely is this?
Asked On : Mon, 14 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
the chances of getting pregnancy are less in your case because of,
-you had intercourse on 4th day of your menstrual cycle, at that time ovulation does not occur usually,
-you took morning after pill within 72 hours,
-your boy friend withdrawn before ejaculation.
but you better once check with urine pregnancy test in case of missed period which will rule out the possibility.
take care.

Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor